Author Topic: Valium/Diazepam Support Group  (Read 862040 times)

[Buddie]

Re: Valium/Diazepam Support Group
« Reply #23040 on: June 15, 2022, 03:24:12 pm »
[...] - Responding here to your PM. ❤️ I did cut and hold via the Ashton manual during my first taper until I hit 8 mg, then I started powdering my pills with a mortar and pestle and measuring out my doses to put in gelatin capsules. It worked fine, but I tapered too fast during that taper and when I jumped it was too intense and I reinstated. I started off with the same powdered method on my second taper, but then I switched to homebrew liquid because it was easier to make tiny reductions. I switched to prescription liquid about 4 months in to my second taper. Iím now 19 days benzo free and it has been a lot smoother than my previous taper.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Valium/Diazepam Support Group
« Reply #23041 on: June 15, 2022, 06:41:39 pm »
Thank you [...]
I think I will wait another week to see if everything settles down before I start. [...] that what you would do? X
My descent from 15 mgs following Ashton's schedule was pretty much okay. I had NO noticeable discomfort until about 5 mgs . . . but I ignored it and soldiered on down to 3 mgs not noticing that the %s were getting way too  big -- the reason why I was getting sick.

Looking back, I would have listened to my body, and when I felt a whisker of discomfort, I would have cut her reduction rate from 1 mg to .5 mgs. I also would have been relentless in calculating the % rate of each drop and tried to keep it in the 5-10% range. That having been said, I think Ashton [...] a great general guideline.

I think it's fine to start slow and you're not being a baby. It's way easier to increase your taper rate if you're feeling okay than [...] to do damage control when things go to s**t.

Oh, [...] another thought. Can you keep a journal? Daily? In which you record your reduction rate and how you feel? I think that's really important.

Best to you,

 :smitten:

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Valium/Diazepam Support Group
« Reply #23042 on: June 15, 2022, 06:43:28 pm »
Thank you [...]
I appreciate your response and your recommendations.i cannot believe how uptight I have got about it all x
[...] - Responding here to your PM. ❤️ I did cut and hold via the Ashton manual during my first taper until I hit 8 mg, then I started powdering my pills with a mortar and pestle and measuring out my doses to put in gelatin capsules. It worked fine, but I tapered too fast during that taper and when I jumped it was too intense and I reinstated. I started off with the same powdered method on my second taper, but then I switched to homebrew liquid because it was easier to make tiny reductions. I switched to prescription liquid about 4 months in to my second taper. Iím now 19 days benzo free and it has been a lot smoother than my previous taper.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Valium/Diazepam Support Group
« Reply #23043 on: June 15, 2022, 09:42:15 pm »
[...]- Itís normal for some of us. I was really scared at first when I switched from Klonopin to [...]. It takes some time to adjust to [...], but you will! I think the most important thing [...] for you to listen to your body.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Valium/Diazepam Support Group
« Reply #23044 on: June 15, 2022, 10:56:01 pm »
[...] to answer your question, yes, I would wait a bit. You're not being a weenie . . . [...] waiting until the time to taper [...] right. When you feel ready, you'[...] know!  :smitten:

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Valium/Diazepam Support Group
« Reply #23045 on: June 16, 2022, 03:01:58 am »
Thank you both. I feel really anxious and have lost my sleep I was having. Not sure if that [...] to do with loss of temezepan or [...] stress xx
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Valium/Diazepam Support Group
« Reply #23046 on: June 16, 2022, 06:51:22 pm »
Has anyone gotten so dizzy and lost their balance when they got up for bed. I feel last night when I got up to be because my brain [...] couldnít balance my body and I fell. Iím scars now that the [...] has built up after 8 weeks and Ashtonís equivalents [...] be too much. I want to push through this if it [...] common, but I am also considering decreasing the [...] but Ashton doesnít say much about this. I went from
2mg (.5mg x 4/ day) to now  .25mg x 2xday and half a .25 mg x once a day, still coupled with 5mg [...] morning, midday, evening, then 10mg [...] by itself at night.  I take the .25 x with the v in morning and evening, the 1/2pill of .25 x midday. Still following Ashton to a tee and didnít expect the total loss of balance. My head still
Feels foggy and spiny when I get up or lay back down for a second.  Iím scared I wonít know how much to cut the [...] back if I have to. Iíve started to Ashton about 2 months ago and am nearing the end of stage 6. Iím scared, of course.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Valium/Diazepam Support Group
« Reply #23047 on: June 17, 2022, 05:55:47 pm »
All I [...] to know [...] this muscle weakness, respiratory/chest tightness gets less and less the more I [...] down on this [...]...somebody tell me i'[...] be able to rehab my breathing pattern and chest/abdomen muscles. I [...] [...] to hear it's possible.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Valium/Diazepam Support Group
« Reply #23048 on: June 19, 2022, 12:46:53 am »
All I [...] to know [...] this muscle weakness, respiratory/chest tightness gets less and less the more I [...] down on this [...]...somebody tell me i'[...] be able to rehab my breathing pattern and chest/abdomen muscles. I [...] [...] to hear it's possible.
I think if symptoms are that worse, you [...] to reduce the amount of mg per cut, and hold longer, in order to stabilize. But as you taper symptoms can become less too, it happened in my case, muscle strength in arms increased as I tapered. I chest tightness decreased a long time ago when I was tapering in the higher dosages.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Valium/Diazepam Support Group
« Reply #23049 on: June 19, 2022, 01:56:47 pm »
All I [...] to know [...] this muscle weakness, respiratory/chest tightness gets less and less the more I [...] down on this [...]...somebody tell me i'[...] be able to rehab my breathing pattern and chest/abdomen muscles. I [...] [...] to hear it's possible.
I think if symptoms are that worse, you [...] to reduce the amount of mg per cut, and hold longer, in order to stabilize. But as you taper symptoms can become less too, it happened in my case, muscle strength in arms increased as I tapered. I chest tightness decreased a long time ago when I was tapering in the higher dosages.

Omg [...] thank you so much for replying! I'm definitely about to hold. I'm at 5.03mg and I dose 3xday, and each dose (1.66ml 1.66ml and 1.71ml) are not therapeutic anymore, do you think I can put this into 2 doses now? Maybe make each dose 2.5 and hold for a month or two?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.